×

zbMATH — the first resource for mathematics

A note on recent fixed point results involving \(g\)-quasicontractive type mappings in partially ordered metric spaces. (English) Zbl 1345.54054
Summary: In this note, we establish the equivalence between recent fixed point theorems involving quasicontractive type mappings in metric spaces endowed with a partial order.
MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Golubović, Z; Kadelburg, Z; Radenović, S, Common fixed points of ordered \(g\)-quasicontractions and weak contractions in ordered metric spaces, No. 2012, (2012) · Zbl 1273.54055
[2] Liu, X, Common fixed points of ordered \(G\)-contractions in partially ordered metric spaces, No. 2014, (2014) · Zbl 1345.54060
[3] Liu, X; Ješić, S, Common fixed points of a generalized ordered \(g\)-quasicontraction in partially ordered metric spaces, No. 2013, (2013) · Zbl 1286.54048
[4] Haghi, RH; Rezapour, S; Shahzad, N, Some fixed point generalizations are not real generalizations, Nonlinear Anal, 74, 1799-1803, (2011) · Zbl 1251.54045
[5] Karapınar, E; Samet, B, A note on \(ψ\)-Geraghty type contractions, No. 2014, (2014) · Zbl 1395.54049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.